Integrals of random fuzzy sets
Volker Krätschmer ()
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2006, vol. 15, issue 2, 433-469
Keywords: Random fuzzy sets; integrably bounded random fuzzy sets; Aumann-integral; Pettis-integral; Bochner-integral; dominated convergence theorems; strong law of large numbers; central limit theorems; Primary 60D05; Secondary 60F15 (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02607061 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:15:y:2006:i:2:p:433-469
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02607061
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().